# SDR IPXA2015070990979

- Difficulty date: July 1, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,578 hours, 15,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 2231 INNER REVEAL CRACKED BETWEEN STRINGERS 21-22L.  REPAIRED IAW SRM 53-60-15-2R-3, FIG 203, DETAIL III, REV 33.  THIS REPAIR IS CLASSIFIED AS A CATERGORY B REPAIR.
